# SDR DALA2021042202354

- Difficulty date: April 21, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 81,573 hours, 14,601 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Static Inverter
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 - CREW REPORTS WHEN APPROACH SELECTED ENTIRE CABIN WENT DARK AND CAPT LOST FMA, FLIGHT DIRECTOR, STBY ADI, F/O LOST FLIGHT DIRECTOR, A/T , A/P. EICAS MSG NO AUTOLAND, NO A/T, NO AUTOBRAKES. CORRECTIVE ACTION: REPLACED STATIC INVERTER. (LP 7510493)
